- -

Chaos on Fuzzy Dynamical Systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Chaos on Fuzzy Dynamical Systems

Show full item record

Martínez Jiménez, F.; Peris Manguillot, A.; Ródenas Escribá, FDA. (2021). Chaos on Fuzzy Dynamical Systems. Mathematics. 9(20):1-11. https://doi.org/10.3390/math9202629

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/186787

Files in this item

Item Metadata

Title: Chaos on Fuzzy Dynamical Systems
Author: Martínez Jiménez, Félix Peris Manguillot, Alfredo Ródenas Escribá, Francisco De Asís
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Given a continuous map f : X -> X on a metric space, it induces the maps f over bar :K(X) -> K(X), on the hyperspace of nonempty compact subspaces of X, and (f) over cap :F(X) -> F(X), on the space of normal fuzzy ...[+]
Subjects: Chaotic operators , Hypercyclic operators , Hyperspaces of compact sets , Spaces of fuzzy sets , A-transitivity
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math9202629
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math9202629
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PID2019-105011GB-I00/ES/DINAMICA DE OPERADORES/
info:eu-repo/grantAgreement/GENERALITAT VALENCIANA//PROMETEO%2F2017%2F102//ANALISIS FUNCIONAL, TEORIA DE OPERADORES Y APLICACIONES./
info:eu-repo/grantAgreement/GENERALITAT VALENCIANA//PROMETEO%2F2021%2F070//Análisis funcional, dinámica de operadores y aplicaciones/
Thanks:
This work was supported by MCIN/AEI/10.13039/501100011033, Project PID2019-105011GB-I00, and by Generalitat Valenciana, Projects PROMETEO/2017/102 and PROMETEU/2021/070.
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record